# SDR DL767000859

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 54,925 hours, 26,841 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Brace
- Part number: 311T17301
- Condition: Mismanufactured
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DIAGIONAL BRACE REPLACED WITH NEW THREE PIECE DIAGONAL BRACE ASSY TO MEET AD 200-07-05 REQUIREMENTS.  NEW DIAG BRACE ASSY 0.033 INCH TOO SHORT WITH MAXIMUM SHIMMING ALLOWANCES.  FABRICATED THICKER SHIMS WITH FAA APPROVAL.  CORRECTIVE ACTION:  334321-14AD.
